Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had slightly high TSH level, on thyronorm, have PCOS. Trying to conceive. Medication?

Hi i had slightly high TSH level and for that i m taking thyronorm..trying to conceive for a year..was under folicular study..diagnosed with PCOS ..took syphene and had tubal pregnency after got aborted spontaneously and i had my period after arround 38days..(i.e on nov 22nd) now this month again m not getting my period its around 40 days now..suggest me somthing...m continuing thyronorm, folic acid and metformin ...
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
I think you should get your urine pregnancy test.If it is negative, you might need some hormones to regularize your menstural cycles.Your cycles might be irregular because of PCOD.So you should consult your gynaecologist and discuss with her about need of starting any hormonal tablets.Meanwhile continue thyronorm and metformin.Monitor your thyroid levels regularly,since normal thyriod functions are essential before pregnancy.
Hope it helps.
Answered: Thu, 12 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor